MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 4.5NEO
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Extubate (2402)
Date of Event 04/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device had broken cannula.It was reported that when aspirating tracheal secretions by tracheotomy tube (cannula tpt).Tens notices that the tube is moving, broken cannula.Nurse evaluates and confirms the situation, a doctor is notified of the shift.Tpt change was made.
 
Additional Manufacturer Narrative
Evaluation summary: some pictures of device was received for evaluation.The device history record (dhr) was reviewed and no discrepancies were found.Visual inspection was performed, and it was observed one of the eyelets is broken; the failure mode flange eyelet is confirmed.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device had broken cannula.It was reported that when aspirating tracheal secretions by tracheotomy tube (cannula tpt).Tens notices that the tube is moving, broken cannula.Nurse evaluates and confirms the situation, a doctor is notified of the shift.Tpt change was made.They were discarded by customer.No further information is available at this time.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key8601471
Report Number2936999-2019-00336
Device Sequence Number16689318
Product Code JOH
UDI-Device Identifier30884522026684
UDI-Public30884522026684
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K945513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/19/2021
Device Model Number4.5NEO
Device Catalogue Number4.5NEO
Device Lot Number16A0484JZX
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/18/2019
Supplement Date Received by Manufacturer01/23/2020
Initial Report FDA Received Date05/10/2019
Supplement Report FDA Received Date02/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;